# SDR AALA202001229014

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N132AN
- Make and model: Airbus A321-231
- Aircraft serial: 6473
- Aircraft time: 18,399 hours, 4,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: AD321431
- Part serial: 797735
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: EPSU SYS TEST FAIL (ATA 33-51-00) FWD L. REMOVED AND REPLACED BATTERY OF THE EPSU AT 10 WL. TEST OK. IAW AMM 33-51-38.
